CSpace
sobolev空间hmrn中的最佳嵌入常数
顾永耕
1994
Source Publication数学物理学报a辑
ISSN1003-3998
Volume014Issue:002Pages:213
Abstract本文得到了Sobolev空间H^m(R^n)及W^m·q(R^n)中的最佳嵌入常数和达到函数的表达式,这个结果包括了文献[1]等关于空间H^1(R^n)的相应结果。
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46079
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
顾永耕. sobolev空间hmrn中的最佳嵌入常数[J]. 数学物理学报a辑,1994,014(002):213.
APA 顾永耕.(1994).sobolev空间hmrn中的最佳嵌入常数.数学物理学报a辑,014(002),213.
MLA 顾永耕."sobolev空间hmrn中的最佳嵌入常数".数学物理学报a辑 014.002(1994):213.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[顾永耕]'s Articles
Baidu academic
Similar articles in Baidu academic
[顾永耕]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[顾永耕]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.